Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hello. i've finished a cycle of accutane 6months ago, and for some reason, im having some breakouts, maybe because of the make-up i was using. My doctor said it's normal, and gave me Differin and Solugel 8%(Benzoyle Peroxide 8%). Sometimes, using it, i get some redness.

But i reading the regimen instruction, i saw BP 2.5%. Is BP 8% too irritating for the skin???

Another question.... the BP i just put OVER the zits, right? i do not have to cover my face with it like Differin, right??

Thank u very much!

Share this post


Link to post
Share on other sites

Like Dan said, using a stronger BP like 8% isnt always best. If i was you, try getting hold of a product with a lower percentage of BP in (i think Neutrogena on-the-spot is recommended, which is 2.5%). I use Brevoxyl which is 4% BP and that gives me alittle redness but nothing i cant cope with.

I definatley think that the 8% is to irritating for the skin, and also, you don't just put it on the spot, but all over the affected area.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×